MAUDE Adverse Event Report: Argon Medical Devices, Inc OPTION ELITE; Filter, Intravascular, Cardiovascular

Argon Medical Devices, Inc OPTION ELITE; Filter, Intravascular, Cardiovascular
Model Number 352506070E
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
OPTION ELITE
Common Device Name
Filter, Intravascular, Cardiovascular
Manufacturer (Section D)
Argon Medical Devices, Inc
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
+1(903)675-9321
MDR Report Key50257893
Report Number0001625425-2026-01003
Device Sequence Number10125047
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)280609
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070E
Device Lot Number11625442
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown